Duke Mathematical Journal

Algebraically irreducible representations of $L^1$-algebras of exponential Lie groups

Detlev Poguntke

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 50, Number 4 (1983), 1077-1106.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077303490

Digital Object Identifier
doi:10.1215/S0012-7094-83-05045-7

Mathematical Reviews number (MathSciNet)
MR726318

Zentralblatt MATH identifier
0555.43005

Subjects
Primary: 22E27: Representations of nilpotent and solvable Lie groups (special orbital integrals, non-type I representations, etc.)
Secondary: 22E25: Nilpotent and solvable Lie groups

Citation

Poguntke, Detlev. Algebraically irreducible representations of L 1 -algebras of exponential Lie groups. Duke Math. J. 50 (1983), no. 4, 1077--1106. doi:10.1215/S0012-7094-83-05045-7. http://projecteuclid.org/euclid.dmj/1077303490.


Export citation

References

  • [1] P. Bernat, N. Conze, M. Duflo, M. Lévy-Nahas, M. Raïs, P. Renouard, and M. Vergne, Représentations des groupes de Lie résolubles, Dunod, Paris, 1972.
  • [2] J. Boidol, H. Leptin, J. Schürman, and D. Vahle, Räume primitiver Ideale von Gruppenalgebren, Math. Ann. 236 (1978), no. 1, 1–13.
  • [3] J. Boidol, $\ast$-regularity of exponential Lie groups, Invent. Math. 56 (1980), no. 3, 231–238.
  • [4] J. Boidol, Connected groups with polynomially induced dual, J. Reine Angew. Math. 331 (1982), 32–46.
  • [5] F. F. Bonsall and J. Duncan, Complete normed algebras, Springer-Verlag, New York, 1973.
  • [6] I. D. Brown, Dual topology of a nilpotent Lie group, Ann. Sci. École Norm. Sup. (4) 6 (1973), 407–411.
  • [7] J. Dixmier, Opérateurs de rang fini dans les représentations unitaires, Inst. Hautes Études Sci. Publ. Math. (1960), no. 6, 13–25.
  • [8] M. Duflo, Sur les extensions des représentations irréductibles des groupes de Lie nilpotents, Ann. Sci. École Norm. Sup. (4) 5 (1972), 71–120.
  • [9] J. M. G. Fell, The dual spaces of Banach algebras, Trans. Amer. Math. Soc. 114 (1965), 227–250.
  • [10] J. M. G. Fell, Non-unitary dual spaces of groups, Acta Math. 114 (1965), 267–310.
  • [11] R. E. Howe, On a connection between nilpotent groups and oscillatory integrals associated to singularities, Pacific J. Math. 73 (1977), no. 2, 329–363.
  • [12] N. Jacobson, Structure of rings, American Mathematical Society Colloquium Publications, Vol. 37. Revised edition, American Mathematical Society, Providence, R.I., 1964.
  • [13] W. Kirsch and D. Müller, On the synthesis problem for orbits of Lie groups in $\bf R\spn$, Ark. Mat. 18 (1980), no. 2, 145–155.
  • [14] M. Leinert, Beitrag zur Theorie der verallgemeinerten $\cal L\sp1$-Algebren, Arch. Math. (Basel) 21 (1970/71), 594–600.
  • [15] H. Leptin, Verallgemeinerte $L\sp1$-Algebren und projektive Darstellungen lokal kompakter Gruppen. I, II, Invent. Math. 3 (1967), 257-281; ibid. 4 (1967), 68–86.
  • [16] H. Leptin, Ideal theory in group algebras of locally compact groups, Invent. Math. 31 (1975/76), no. 3, 259–278.
  • [17] H. Leptin and D. Poguntke, Symmetry and nonsymmetry for locally compact groups, J. Funct. Anal. 33 (1979), no. 2, 119–134.
  • [18] J. Ludwig, Polynomial growth and ideals in group algebras, Manuscripta Math. 30 (1980), no. 3, 215–221.
  • [19] J. Ludwig, On points in the dual of a nilpotent Lie group, submitted to Ark. Mat.
  • [20] J. Ludwig, On primary ideals in the group algebra of a nilpotent Lie group, to appear in Math. Ann.
  • [21] M. A. Naĭ mark, Normed algebras, Wolters-Noordhoff Publishing, Groningen, 1972.
  • [22] D. Poguntke, Nilpotente Liesche Gruppen haben symmetrische Gruppenalgebren, Math. Ann. 227 (1977), no. 1, 51–59.
  • [23] D. Poguntke, Symmetry (or simple modules) of some Banach algebras, Harmonic analysis, Iraklion 1978 (Proc. Conf., Univ. Crete, Iraklion, 1978), Lecture Notes in Math., vol. 781, Springer, Berlin, 1980, pp. 177–193.
  • [24] D. Poguntke, Symmetry and nonsymmetry for a class of exponential Lie groups, J. Reine Angew. Math. 315 (1980), 127–138.
  • [25] D. Poguntke, Einfache Moduln über gewissen Banachschen Algebren: ein Imprimitivitätssatz, Math. Ann. 259 (1982), no. 2, 245–258.
  • [26] D. Poguntke, Operators of finite rank in unitary representations of exponential Lie groups, Math. Ann. 259 (1982), no. 3, 371–383.
  • [27] D. Poguntke, Kunze–Stein phenomenon and $L^p$-estimates of matrix coefficients for a certain solvable Lie group, to appear in the Proceedings of the OAGR conference in Neptun (Roumania), Pitman Publ.: London, 1980.
  • [28] C. E. Rickart, General theory of Banach algebras, The University Series in Higher Mathematics, D. van Nostrand Co., Inc., Princeton, N.J.-Toronto-London-New York, 1960.